# SDR FDEA202408021150

- Difficulty date: August 2, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986743210
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN 1EA SUPPORT WEB GOT DEFORM AT FR86-87, S-35R REPLACED THE DAMAGE SUPPORT WEB WITH NEW AT AFT FUSELAGE SKIN FR 86-87, S-35R I.A.W   A300-600 SRM 51-72-10-001, PAGE 2 THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
